Alert archive / Arizona / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Phoenix, AZ

August 16, 2016Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 16, 2016, 6:43 PM MST for Pinal County, Arizona. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 6:43 PM MST (01:43 UTC)
Expired
Aug 16, 2016, 7:15 PM MST
In force
32 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 27 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
3644 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS55 KPSR 170143
SVRPSR
AZC021-170215-
/O.NEW.KPSR.SV.W.0040.160817T0143Z-160817T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
643 PM MST TUE AUG 16 2016

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PINAL COUNTY IN SOUTHEASTERN ARIZONA...
   MAINLY THE AREA AROUND COOLIDGE AND VICINITY.

* UNTIL 715 PM MST

* AT 642 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
  STORM WAS LOCATED NEAR BLACKWATER...OR 8 MILES NORTHWEST OF
  COOLIDGE. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  COOLIDGE...SAN TAN VALLEY...BLACKWATER...MAGMA AND SAN TAN MOUNTAIN
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3296 11170 3312 11174 3322 11154 3301 11143
TIME...MOT...LOC 0142Z 240DEG 3KT 3309 11161 

$$

HV
2 follow-up statements
852 
WWUS55 KPSR 170159
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
659 PM MST TUE AUG 16 2016

AZC021-170215-
/O.CON.KPSR.SV.W.0040.000000T0000Z-160817T0215Z/
PINAL AZ-
659 PM MST TUE AUG 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MST
FOR PINAL COUNTY...

AT 657 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED BETWEEN THE SAN TAN VALLEY AND COOLIDGE...AND IS THE
STRONGEST STORM SO FAR TODAY. THIS STORM WAS NEARLY STATIONARY AND
COULD BE PRODUCING HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
COOLIDGE...SAN TAN VALLEY...MAGMA AND SAN TAN MOUNTAIN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3296 11170 3312 11174 3322 11154 3301 11143
TIME...MOT...LOC 0157Z 240DEG 3KT 3310 11160 

$$

HV
255 
WWUS55 KPSR 170213
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
713 PM MST TUE AUG 16 2016

AZC021-170220-
/O.EXP.KPSR.SV.W.0040.000000T0000Z-160817T0215Z/
PINAL AZ-
713 PM MST TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR PINAL COUNTY WILL EXPIRE AT
715 PM MST...
    
THE SEVERE THUNDERSTORM WARNING ISSUED EARLIER FOR THE AREA IN PINAL
COUNTY BETWEEN THE SANTAN VALLEY AND COOLIDGE HAS WEAKENED...AND NO
LONGER A THREAT FOR SEVERE WIND GUSTS.

THE STORM WAS THE STRONGEST THUNDERSTORM OF THE DAY IN ALL OF
CENTRAL ARIZONA...AND LOCATED MAINLY ON THE GILA INDIAN RESERVATION
JUST NORTH OF COOLIDGE.  


LAT...LON 3296 11170 3312 11174 3322 11154 3301 11143
TIME...MOT...LOC 0208Z 240DEG 3KT 3310 11160 

$$

HV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:16 PM MST, 4 hours 27 minutes earlier.

Area forecast discussion, Aug 16, 2:16 PM MST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
216 PM MST TUE AUG 16 2016

.SYNOPSIS...
Very warm and fairly dry conditions will last through Wednesday with
lower desert highs around 110 degrees and isolated storms. A return
of some minimal monsoon moisture looks likely for the latter half of
the week resulting in mostly slight chances for showers and
thunderstorms and slightly cooler temperatures. Some gradual drying
this weekend will mostly confine storms to higher terrain areas of
eastern Arizona with very minimal chances across the deserts.

&&

.DISCUSSION...
Latest WV imagery shows drier air situated across the Mojave Desert
associated with an anticyclone in the eastern Pacific. Dewpoints
have generally been in the 50s across south-central Arizona, but as
low as -1 degree at Las Vegas. Meanwhile, streamline analysis shows
a well-defined short wave trough in the mid-levels near the Four
Corners. Morning Phoenix sounding measured a 500 mb temperature near
-8C, which is close to the 10th percentile.

Isolated showers and ACCAS developed this across portions of the
higher terrain this morning, an indication of the instability present
across the region. Latest CAMs have trended somewhat more active for
this afternoon as well. Models generally show a drying trend both in
total PWAT and low-level mixing ratios, however forcing for ascent
associated with the aforementioned trough should be able to offset
this general decrease in buoyancy.

Afternoon visible satellite imagery clearly shows the mean
anticyclonic flow with activity developing across Yavapai County and the
White Mountains ahead of the Four Corners trough. Thunderstorms have
generally shown movement towards southern Gila and northeastern
Maricopa Counties.

The HRRR has performed well the past few days and the forecast will
continue to be weighted in that direction. Latest mid-level lapse
rates are quite strong across South-Central Arizona and AMDAR
soundings consequently show abundant CAPE above 0C. Scattered
thunderstorms are expected to develop across the higher terrain this
afternoon, which will increase moisture convergence across the lower
deserts. Inverted-V soundings will be favorable for an outflow
boundary to form, which will be needed to initiate additional
isolated storms across the Phoenix area. Isolated storms are
possible and any storms that form will be capable of producing gusty
winds and blowing dust.

&&

.PREVIOUS DISCUSSION...
A somewhat atypical monsoon pattern will continue into the weekend
with a weak upper level trough settling just off the California coast
and possibly transitioning through the Southwest U.S. early next
week. This trough is starting to take shape with the main vorticity
max situated near the California/Oregon coast. Another weaker upper
level trough is currently moving southeastward near the Arizona/Utah
border and is forecast to pass into west-central New Mexico this
evening.

Temperatures today will be very similar to Monday's with highs easily
topping 110 across the southeast California and southwest Arizona
deserts. Excessive heat conditions will again occur across portions
of Imperial County and could even exceed criteria in a few areas
across Riverside County, but feel coverage won't be enough to expand
the Excessive Heat Warning. The south-central Arizona deserts will
again be quite warm, but remain below excessive heat levels. Could
end up adding another day to the 110+ total for Phoenix, but overall
forecast guidance still holds it just shy at 109.

A shift toward a somewhat more moist environment begins Wednesday,
but overall moisture levels will remain low. The upper trough will
shift southeastward through California into tonight, but stall out
just west of Las Vegas. This should allow for a weak moisture return
into southern Arizona for Wednesday, but PWATS will likely remain
below 1.25". This minimal amount of moisture should be enough to work
with as an upper level west to east jet max moves into southern
California opening up diffluent flow over much of Arizona. PoPs for
Wednesday are still mostly focused over high terrain areas of
Arizona, but we can't totally rule out a storm or two making into
into the lower deserts. Quite dry sub-cloud layers will promote gusty
storm outflows and the potential for blowing dust. Further
moistening should occur into Thursday while the upper level jet max
moves over northern Baja into southern Arizona. This should promote
a slightly better chance for storms, first over high terrain areas
and then potentially over the south-central Arizona deserts with the
help of intersecting outflows. As with Wednesday, dry low levels will
likely result in gusty outflow winds and patching blowing dust. High
temperatures during this time should drop at least couple degrees
overall as heights aloft dip and aided by the increased moisture
over Arizona.

Decreasing forecast confidence occurs starting Friday and especially
into early next week as model differences increase. Both the GFS and
European point toward another drying trend into this weekend with the
GFS keeping dry air in place through early next week. The European
leans more toward another increase in monsoon moisture starting
either Sunday or next Monday. Have PoPs decreasing Friday, but then
maintaining near climo PoPs for the weekend. Don't see much change in
temperatures as highs should stay near seasonal normals.

&&

.AVIATION...
South-Central Arizona Including KPHX, KIWA, and KSDL:
Storms will continue to develop and bubble over the far
mountains/higher terrain surrounding the Phx Metro through the
afternoon. Overall storm motion should be to east-southeast, so
activity north of Maricopa County may clip the northern/northeastern
most portions of the Phoenix Metro. Hi-res models indicate outflow
driven winds shifts are highly possible this evening with an initial
estimate of them making it into the Phoenix metro around 02z from an
easterly direction. Some isolated storms/showers may develop in the
wake of outflow or if they intersect, but confidence in their
development as well as their coverage still not high enough to
include mention for KPHX. VCSH was added to the KIWA/KSDL TAFs with
the 18z package. SCT-BKN debris clouds will result overnight, and
CIGs should not get too low even under passing radar
activity...generally 10kft or so.

Southeast California/Southwest Arizona including KIPL and KBLH:

Increasing high pressure building over the region in addition to
some significant sfc drying will keep storm activity mainly east of
the Colorado River Valley tonight. SCT clouds will continue to
develop through the afternoon but gradually clear after sunset.
Winds to maintain a southerly component with speeds generally 10-12
kts at their strongest with occasional gustiness.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Friday through Tuesday...
Monsoonal moisture makes a return to the area by the late week
period, with enough moisture to support an uptick in storm activity
for the districts. One limiting factor to storm activity possibly
over the lower desert elevations will be westerly surface/low-level
flow. Best coverage for storms and possible wetting rains will be
across the higher terrain of AZ, especially to the
north/east/southeast of Phoenix. With high pressure slightly
displaced out of the region, temperatures will fall back to more
normal values. Min RH's to remain in the 15-30 percent range (lowest
across SE CA), with good overnight recoveries. Outside of
thunderstorms, winds to remain mainly on the light side, following
typical diurnal trends.

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected today.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...Excessive Heat Warning until 8 PM PDT this evening for CAZ033.

&&

Visit us on Facebook...Twitter...and at weather.gov/phoenix

DISCUSSION...Hirsch
PREVIOUS DISCUSSION...Kuhlman
AVIATION...Nolte
FIRE WEATHER...Nolte

In the hours before

Special weather statement, Aug 16, 3:59 PM MST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
359 PM MST TUE AUG 16 2016

AZZ023-024-170000-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
359 PM MST TUE AUG 16 2016

...SPECIAL WEATHER STATEMENT...

AT 356 PM MST...DOPPLER RADAR WAS TRACKING GUSTY 25 TO 40 MPH NORTH
WINDS...GENERATED FROM DISTANT THUNDERSTORMS...MOVING TOWARD THE
TOWNS OF CAREFREE...CAVE CREEK...NORTH SCOTTSDALE...FOUNTAIN
HILLS...FAR NORTH PHOENIX...AND OTHER NEARBY LOCATIONS. GUSTY WINDS
MAY BE FOLLOWED BY THUNDERSTORMS...HEAVY RAIN...AND HIGHER WIND
GUSTS.

WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...ROUND VALLEY...SYCAMORE CREEK...BALLANTINE TRAILHEAD...
SUGARLOAF MOUNTAIN...NEW RIVER...CAVE CREEK...CAREFREE...MCDOWELL
MOUNTAIN PARK...CAMP CREEK...DESERT MOUNTAIN...RIO VERDE AND SEVEN
SPRINGS.

LAT...LON 3398 11146 3367 11150 3372 11208 3404 11206
TIME...MOT...LOC 2256Z 327DEG 9KT 3386 11176

HV
Special weather statement, Aug 16, 4:40 PM MST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
440 PM MST TUE AUG 16 2016

AZZ024-170030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
440 PM MST TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  GILA COUNTY ...AROUND GLOBE...MIAMI...AND ROOSEVELT LAKE.

UNTIL 530 PM MST

AT 438 PM MST...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS IN SOUTHERN GILA COUNTY. THUNDERSTORMS WILL CONTINUE
TO DEVELOP AND EXPAND THE REMAINDER OF THE AFTERNOON. THUNDERSTORMS
ARE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAIN.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLOBE...HAYDEN...CHRISTMAS...SAN CARLOS...MIAMI...SAWMILL...CUTTER...
HILLTOP...CENTRAL HEIGHTS-MIDLAND CITY...CLAYPOOL AND INSPIRATION.

LAT...LON 3340 11035 3338 11045 3329 11046 3320 11040
      3319 11050 3314 11059 3315 11063 3307 11073
      3304 11072 3299 11076 3299 11079 3309 11086
      3359 11105 3368 11035 3343 11034
TIME...MOT...LOC 2338Z 133DEG 4KT 3333 11070

HV
Special weather statement, Aug 16, 5:08 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST TUE AUG 16 2016

AZZ024-170045-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
508 PM MST TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  MARICOPA COUNTY ...SALT RIVER RECREATIONAL LAKES ESPECIALLY
   APACHE LAKE AND NEARBY APACHE TRAIL.

UNTIL 545 PM MST

AT 506 PM MST...DOPPLER RADAR WAS TRACKING A FEW STRONG
THUNDERSTORMS NEAR APACHE LAKE...OR 10 MILES SOUTHWEST OF
ROOSEVELT...MOVING NORTH AT 5 MPH. THUNDERSTORMS WILL LIKELY EXPAND
TO OTHER AREAS ALONG THE APACHE TRAIL...AND ARE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND BRIEF HEAVY RAIN.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
APACHE LAKE...CANYON LAKE AND TORTILLA FLAT.

LAT...LON 3350 11109 3348 11136 3356 11148 3367 11135
TIME...MOT...LOC 0006Z 193DEG 6KT 3353 11121

HV
Special weather statement, Aug 16, 5:39 PM MST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST TUE AUG 16 2016

AZZ022-023-170115-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
539 PM MST TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  MARICOPA COUNTY...MAINLY FOR THE AREA AROUND LAKE PLEASANT.

UNTIL 615 PM MST

AT 536 PM MST...DOPPLER RADAR WAS TRACKING A FEW STRONG
THUNDERSTORMS NEAR CASTLE HOT SPRINGS...OR 10 MILES WEST OF LAKE
PLEASANT...MOVING EAST AT 10 MPH. BOATERS ON LAKE PLEASANT ARE
VULNERABLE TO STRONG WIND GUSTS...POSSIBLY IN EXCESS OF 40 MPH.

THUNDERSTORMS ALSO CONTAIN BRIEF HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF MARICOPA COUNTY.

LAT...LON 3401 11216 3375 11216 3383 11252 3394 11253
      3389 11228 3391 11224 3395 11224 3397 11219
      3401 11218
TIME...MOT...LOC 0036Z 294DEG 7KT 3394 11246

HV
Special weather statement, Aug 16, 6:34 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
634 PM MST TUE AUG 16 2016

AZZ028-170215-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
634 PM MST TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  PINAL COUNTY ...ESPECIALLY THE AREA AROUND SANTAN VALLEY...
    COOLIDGE...AND SURROUNDING AREAS.

UNTIL 715 PM MST

AT 632 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF COOLIDGE. THIS STORM WAS NEARLY STATIONARY AND
CAPABLE OF PRODUCING WINDS GUSTS BETWEEN 35 AND 50 MPH...AND AREAS
OF BLOWING DUST WITH VISIBILITIES BELOW 4 MILES.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...FLORENCE...COOLIDGE...QUEEN CREEK...BAPCHULE...
BLACKWATER...SAN TAN VALLEY...OLBERG...MAGMA...
SAN TAN MOUNTAIN PARK...VALLEY FARMS...SACATON AND SANTAN.

LAT...LON 3285 11185 3317 11192 3319 11146 3299 11138
TIME...MOT...LOC 0132Z 288DEG 3KT 3309 11160

HV
Local storm report, Aug 16, 6:39 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
639 PM MST TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     DUST STORM       1 NE COOLIDGE           32.98N 111.52W
08/16/2016                   PINAL              AZ   TRAINED SPOTTER

            ESTIMATED VISIBILITY LESS THAN 1/2 MILE.

&&

INIGUEZ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 5:08 PM MSTSpecial Weather StatementPSRGila37 min
Aug 16, 5:18 PM MSTAreal Flood AdvisoryPSRGila117 min
Aug 16, 5:39 PM MSTSpecial Weather StatementPSR36 min
Aug 16, 6:34 PM MSTSpecial Weather StatementPSRPinal41 min
Aug 16, 6:40 PM MSTBlowing Dust AdvisoryPSR62 min
Aug 17, 2:50 PM MSTSpecial Weather StatementPSRLa Paz40 min
Aug 17, 3:20 PM MSTSevere Thunderstorm WarningPSRLa Paz29 min
Aug 17, 3:26 PM MSTBlowing Dust AdvisoryPSR94 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.